RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2018, Volume 21, Number 2, Pages 150–162 (Mi mt343)  

Симметризации функций расстояния и $f$-квазиметрические пространства

A. V. Greshnovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Funding Agency Grant Number
Siberian Branch of Russian Academy of Sciences I.1.2 (проект № 0314-2016-0006)


DOI: https://doi.org/10.17377/mattrudy.2018.21.207

Full text: PDF file (217 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 517.957:517.548
Received: 24.04.2017

Citation: A. V. Greshnov, “Симметризации функций расстояния и $f$-квазиметрические пространства”, Mat. Tr., 21:2 (2018), 150–162

Citation in format AMSBIB
\Bibitem{Gre18}
\by A.~V.~Greshnov
\paper Симметризации функций расстояния и $f$-квазиметрические пространства
\jour Mat. Tr.
\yr 2018
\vol 21
\issue 2
\pages 150--162
\mathnet{http://mi.mathnet.ru/mt343}
\crossref{https://doi.org/10.17377/mattrudy.2018.21.207}


Linking options:
  • http://mi.mathnet.ru/eng/mt343
  • http://mi.mathnet.ru/eng/mt/v21/i2/p150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:32
    References:3
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019